On Borel Classes of Sets of Fréchet Subdifferentiability

Volume 55 / 2007

Ondřej Kurka Bulletin Polish Acad. Sci. Math. 55 (2007), 201-209 MSC: 26B05, 54H05. DOI: 10.4064/ba55-3-2

Abstract

We study possible Borel classes of sets of Fréchet subdifferentiability of continuous functions on reflexive spaces.

Authors

  • Ondřej KurkaDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image